# SDR UHLA201510060796

- Difficulty date: October 6, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 27,217 hours, 17,966 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE LEFT SPLICE PLATE AT FRAMES 87-88 AFT OF THE AFT PASSENGER DOOR.  MAINTENANCE R & R THE SPLICE IAW SRM 51-42-02.
